3-Sphären mit kleinen Eckenvalenzen.

Christoph Schulz; Günter Ewald

Aequationes mathematicae (1988)

  • Volume: 35, Issue: 2-3, page 277-280
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Schulz, Christoph, and Ewald, Günter. "3-Sphären mit kleinen Eckenvalenzen.." Aequationes mathematicae 35.2-3 (1988): 277-280. <http://eudml.org/doc/137269>.

author = {Schulz, Christoph, Ewald, Günter},
journal = {Aequationes mathematicae},
keywords = {Steinitz problem; realization of convex polytopes; 3-spheres; valences},
number = {2-3},
pages = {277-280},
title = {3-Sphären mit kleinen Eckenvalenzen.},
url = {http://eudml.org/doc/137269},
volume = {35},
year = {1988},

AU - Schulz, Christoph
AU - Ewald, Günter
TI - 3-Sphären mit kleinen Eckenvalenzen.
JO - Aequationes mathematicae
PY - 1988
VL - 35
IS - 2-3
SP - 277
EP - 280
KW - Steinitz problem; realization of convex polytopes; 3-spheres; valences
UR - http://eudml.org/doc/137269
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.